# SDR AALA202404104784

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,739 hours, 37,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 2062
- Condition: No Test
- Location: Pax Door
- Part time: 62,738 hours, 37,901 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS TEST DAMPING FUNCTION AND EMERGENCY OPERATION CYLINDER IN PASSENGER CREW DOOR 832 AT AFT AREA GALLEY. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER P/N:FE240-006,S/N:2093IN PASSENGER CREW DOOR  832 AFT AREA GALLEY.
